Menopause Home > Estrace Vaginal Cream Overdose
The effects of an Estrace Vaginal Cream (estradiol vaginal cream) overdose will vary, depending on how much of the cream was taken and whether it was taken vaginally or orally. Nausea, vomiting, and vaginal bleeding are some of the symptoms that may occur if you overdose on Estrace Vaginal Cream. Overdose treatment, if needed, will involve supportive care.
Estrace® Vaginal Cream (estradiol vaginal cream) is a prescription medication used to treat vaginal menopause symptoms (such as irritation, burning, or dryness). The effects of an Estrace Vaginal Cream overdose may vary depending on a number of factors, including the Estrace Vaginal Cream dosage, how it was taken (vaginally or by mouth), and whether it was taken with any other substances or medications.
If you or someone else happens to overdose on Estrace Vaginal Cream, seek immediate medical attention.
Overdose with estrogens (such as Estrace Vaginal Cream) can cause the following symptoms:
- Vaginal bleeding (in females).
In cases of even young children inadvertently taking large doses of estrogens (such as the one in Estrace Vaginal Cream), no serious problems have been reported.
It is not known how to best treat an Estrace Vaginal Cream overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
Even though an Estrace Vaginal Cream overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Estrace Vaginal Cream.